Do Dog Boosters Have Side Effects?

2021 - Philip Uwaoma

outbreak


Like any other medication, vaccines can sometimes cause side effects on our pets. In fact, in some cases, the reactions or side effects can be worse than the diseases vaccinated against. It is rather common to observe mild post-vaccination side effects such as tenderness, redness, and mild swelling around the jab area. There are rare cases of serious side effects which may include pain at the jab area, lethargy, allergic reactions, loss of appetite, etc. These may occur in minutes or hours of administering the immunization shots. It is important to immediately notify your vet in case of serious side effects in your dog.

 

However, serious side effects of dog boosters are not common. Be sure to monitor your dog for mild side effects after a vaccination. Don’t hesitate to enlist the expertise of your veterinarian if the dog’s condition gets worse, or if their symptoms last for more than 24-48 hours. And in the case of an allergic reaction in the dog, contact your vet immediately.

 

Dog boosters begin with the initial vaccination and the importance of vaccinating your dog is far-reaching. A dog’s vulnerability to diseases preventable with vaccination can be fatal. Even if your pet catches one and recovers, the dog is sure to be marred with semi-permanent health issues that can be both painful for the dog and a drain on your purse.


 

Let's work together

Our team is always looking for ways to add value in the agricultural space. If you are interested in working with us on a project or just want to make enquires.

© 2021 Vetsark

fb twitter instagram
fb twitter instagram

© 2021 Vetsark

vetsark_logo